# SDR CALA9900730

- Difficulty date: June 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N477AC
- Make and model: Doug DC-9-82
- Aircraft serial: 48062
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cables
- Condition: Out Of Adjust
- Location: Tail Cone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TAIL CONE RELEASE PULL WAS EXCESSIVE USING THE INTERIOR AND EXTERIOR HANDLES AND AFT ENTRY DOOR.  THE TAIL CONE CABLES WERE ADJUSTED/TESTED IAW MM 53-53-00, PARAGRAPH 3(A)&(B).  DROP TEST PULLED WITHIN ALLOWABLE LIMITS.
